# SDR SWIA200717804

- Difficulty date: February 13, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 23,273 hours, 34,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXIT ROW 6 RIGHT SIDE LIGHT INOP.  RELAMPED EXIT ROW 6 EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.
